# SDR SWIA971367

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TOTAL AHRS FAILURE EHSI, EADI.  DIVERTED TO PSP.  REPLACED RELAYS K0395, K0397, K0394 AND K0396.  TESTED AHRS IAW MM 34-21-00 AND PERFORMED OPERATIONAL TEST OF 70 PERCENT SWITCHING RELAYS, TEST GOOD.  BACK UP BATTERY TEST GOOD IAW MM 24-00-00.
